Akdeniz Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Kurt B., "A Note on the Apostol Type q-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pinter Addition Theorems ", FILOMAT, vol.30, pp.65-72, 2016 (Link)
Kurt B., "Notes on Unified q-Apostol-Type Polynomials ", FILOMAT, vol.30, pp.921-927, 2016
Kurt V., Kurt B., "Some Identities and Recurrence Relations on the Two Variables Bernoulli, Euler and Genocchi Polynomials", FILOMAT, vol.30, no.7, pp.1757-1765, 2016 (Link)
Kurt B., Kurt V., Kim D., "Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials", ABSTRACT AND APPLIED ANALYSIS, vol.2013, pp.0-0, 2013
Kurt B., Şimşek Y., "On The Generalized Apostol-Type Frobenius-Euler Polynomials", ADVANCES IN DIFFERENCE EQUATIONS, vol.1, pp.0-0, 2013
Kurt V., Kurt B., "HERMITE-BERNOULLI 2D POLYNOMIALS ", PROCEEDINGS OF THE 13TH REGIONAL CONFERENCE ON MATHEMATICAL PHYSICS , vol.2013, pp.61-70-, 2013
Kurt B., Şimşek Y., Srivastava H.M., "Some Families Of Genocchi Type Polynomials And Their Interpolation Functions", INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.23, pp.919-938, 2012
Kurt B., "Some Identities On The Second Kind Bernoulli Polynomials Of Order Alpha And Second Kind Euler Polynomials Of Order Alpha", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2012), VOLS A AND B , vol.1479, pp.352-355, 2012
Kurt B., Şimşek Y., "Notes On Generalization Of The Bernoulli Type Polynomials", APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.906-911, 2011
Kurt V., Kurt B., "On The Hermite-Apostol-Genocchi Polynomials", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011, vol.1389, pp.0-0, 2011
Kurt B., Şimşek Y., "Frobenious-Euler Type Polynomials Related To Hermite-Bernoulli Polynomials", NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011, vol.1389, pp.0-0, 2011
DİĞER DERGİLERDE YAYINLANAN MAKALELER
Kurt B., "IDENTITIES AND RELATION ON THE POLY-GENOCCHI POLYNOMIALS WITH A q-PARAMETER ", JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS , vol.9, pp.1-8, 2018
Kurt B., "SOME IDENTITIES FOR THE GENERALIZED POLY-GENOCCHI POLYNOMIALS WITH THE PARAMETERS A, B AND C ", JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, pp.156-163, 2017 (Link)
Kurt B., "Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems", Turkish Journal of Analysis and Number Theory, vol.5, pp.126-131, 2017
Kurt B., Bilgiç S., "SYMMETRY IDENTITIES FOR THE 2-VARIABLE UNIFIED APOSTOL-TYPE POLYNOMIALS", JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.8, pp.96-103, 2017
Kurt B., "On The Algebraic Structure Of The Soft Sets In Logic", Applied Mathematical Sciences, vol.8, no.38, pp.1873-1881, 2014 (Link)
Kurt B., "On the Soft Sets and Algebraic Structures,", Int. Journal of Math. Analysis, vol.7, no.54, pp.2689-2695, 2013
Kurt B., "Some Identities On The Second Kind Bernoulli Polynomials Of Order Alpha And Second Kind Euler Polynomials Of Order Alpha With The Parameters A, B, C", Proceeding Jangjeon Math. Soc, vol.16, no.2, pp.245-249, 2013
Kurt B., "Some Relationships Between The Generalized Apostol-Bernoulli And Apostol-Euler Polynomials", Turkish Journal of Analysis and Number theory, vol.1, pp.1-1, 2013
Kurt B., "A Further Generalization Of The Euler Polynomials And On The 2d-Euler Polynomials", Proceedings Jangjeon Math. Soc., vol.16, no.1, pp.63-69, 2013
Kurt B., Şimşek Y., "On The Hermite Based Genocchi Polynomials", On the Hermite based Genocchi polynomials, vol.23, no.1, pp.13-17, 2013
Kurt B., "On The Multiple Sums Of Bernoulli, Euler And Genocchi Polynomials", Int. Journal Math. Analysis, vol.7, no.5-8, pp.373-377, 2013
Kurt B., Gaboury S., " Some relations involving Hermite-based Apostol-Genocchi polynomials ", APPLIED MATHEMATICAL SCIENCES, vol.6, no.81-84, pp.4091-4102, 2012
Kurt B., "Some formulas for the multiple twisted (h; q)-Euler poly- nomials and numbers", Applied Math. Sciences, vol.5, no.25-28, pp.1263-1270, 2011
Kurt B., "The multiplication formulae for the Genocchi polynomials", Proc. Jangjeon Math. Soc, vol.13, pp.89-96, 2010
Kurt B., "A Further Generalization Of The Bernoulli Polynomials And On The 2d-Bernoulli Polynomials B2n(X, Y)", Applied Mathematic Sci., vol.4, pp.2315-2322, 2010 (Link)
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Kurt B., "Some Symmerty Identities For Modified Degenerate Apostol-Bernoulli And Modified Degenerate Apostol-Euler Polynomials Related To Multiplier Sums", INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS, AYDIN, TÜRKIYE, 11-15 Mayıs 2017, pp.75-75
Kurt B., Bilgiç S., "Some Relationships between for the 2-Variable Uni?ed Apostol-type Polynomials", INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, İSTANBUL, TÜRKIYE, 10-12 Mayıs 2017, pp.438-438
Kurt B., "On The Modified Degenerate Hermite-based Apostol-Bernoulli and Apostol-Euler Polynomials", 2nd INTERNATIONAL CONFERENCE ON ADVANCES IN NATURAL AND APPLIED SCIENCES,, ANTALYA, TÜRKIYE, 18-21 Nisan 2017, pp.60-60
Kurt B., "Some Relation on the Poly-Genocchi Numbers and Polynomials with a q-Parameter", International Eurasian Conference on Mathematical Sciences and Appli, Budapeşte, MACARISTAN, 15-18 Ağustos 2017, pp.48-48
Kurt B., "On the modified degenerate Apostol-Type polynomials related to multiplier sums", International Conference on Applied Analysis and Mathematical Modeling (, İSTANBUL, TÜRKIYE, 3-7 Temmuz 2017, pp.65-65
Kurt B., "Some Relations for Generalized Poly-Genocchi Polynomials", 2nd International Conference on Pure and Applied Sciences, İSTANBUL, TÜRKIYE, 1-5 Haziran 2016, pp.1-9
Kurt B., "A note Apostol type (p,q)-Frobenius-Euler Polynomials", INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATIONS, KIRŞEHİR, TÜRKIYE, 12-15 Temmuz 2016, pp.1-8
Kurt B., "Poly-Frobenius-Euler Polynomials", 14th International Conference of Numerical Analysis and Applied Mathematics, Rodos, YUNANISTAN, 19 Eylül - 23 Ekim 2016, pp.1-4
Kurt B., "Notes on the one-parameter Apostol-Genocchi polynomials", 11th International Symposium Geometric Function Theory and Applicatiosn, Ohrid, MAKEDONYA, 24-27 Ağustos 2015, pp.1-1
Kurt B., "One-Parameter Apostol-Genocchi Polynomials", 4TH INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS , Atina, YUNANISTAN, 31 Ağustos - 3 Eylül 2015, pp.1-8
Kurt B., "Notes on Unified q-Apostol-Type Polynomials", THE 28TH INTERNATIONAL CONFERENCE OF JANGJEON MATHEMATICAL SOCIETY, ANTALYA, TÜRKIYE, 15-19 Mayıs 2015, pp.1-5
Kurt B., "On The Apostol-Type Frobenius-Euler Polynomials", International Conference on Applied Analysis and MAthematical Modelling, İSTANBUL, TÜRKIYE, 2-5 Haziran 2013, pp.1-1
Kurt B., "Cebirsel yapılar ve Soft kümeler üzerine", XXVI. Ulusal Matematik Sempozyumu, DİYARBAKIR, TÜRKIYE, 4-7 Eylül 2013, ss.1-1
Kurt B., "Some New Generalized Apostol-Bernoulli And Apostol-Euler Polynomials", The Fourth International Conference on Math. and Comp. Appl. , MANİSA, TÜRKIYE, 17-20 Mayıs 2013, pp.47-53
Kurt B., "On the Generalized Apostol-type Frobenius-Euler polynomials", International Congress in Honour of Prof H. M. Srivastava, BURSA, TÜRKIYE, 23-26 Ağustos 2012, pp.1-7
Kurt B., "On the second kind Bernoulli polynomials and Euler polynomials with real parameters", The 25th International Conference of Jangjeon Mathematical Society, Seoul, GUNEY KORE, 25-25 Temmuz 2012, pp.1-8
Kurt B., "Some identities on the second kind Bernoulli polynomials and second kind Euler polynomials", International Conference of Numerical Analysis and Applied Mathematics, Kos, YUNANISTAN, 19-25 Eylül 2012, pp.1-4
Kurt B., "Notes on generalization of the Bernoulli type polynomials", International Congress in Honour of Prof H. M. Srivastava on his 70th birth anniversary, BURSA, TÜRKIYE, 18-21 Ağustos 2010, pp.1-7
Akademik Veri Yönetim Sistemi | All Rights Reserved | Abis Teknoloji © 2019
Akdeniz Üniversitesi BAP Koordinasyon Birimi